# SDR AALA951760

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, AFT EMERGENCY EXIT FLOOR PATH LIGHTS FOUND INOPERATIVE.  SECURED LOOSE CONNECTION AT SEAT ROW 24HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
